- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 761637, 17 pages
A Fast Fourier Transform Technique for Pricing European Options with Stochastic Volatility and Jump Risk
1School of Science, Xi'an Jiaotong University, Xi'an 710049, China
2School of Science, Xi'an University of Posts and Telecommunications, Xi'an 710121, China
3Department of Mathematics, The University of Iowa, Iowa City, IA 52242, USA
Received 7 April 2011; Revised 15 October 2011; Accepted 31 October 2011
Academic Editor: M. D. S. Aliyu
Copyright © 2012 Su-mei Zhang and Li-he Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Sumei Zhang, and Lihe Wang, “Fast Fourier transform option pricing with stochastic interest rate, stochastic volatility and double jumps,” Applied Mathematics and Computation, vol. 219, no. 23, pp. 10928–10933, 2013.
- Siti Nur Iqmal Ibrahim, John G. O'Hara, and Nick Constantinou, “Pricing Extendible Options Using the Fast Fourier Transform,” Mathematical Problems in Engineering, vol. 2014, pp. 1–7, 2014.